RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 1, Pages 156–164 (Mi smj2521)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonpresentability of the semigroup $\omega^\omega$ over $\mathbb{HF(R)}$

A. S. Morozovab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We prove that the semigroup of all functions from the set of natural numbers to natural numbers by composition has no one-valued $\Sigma$-presentations with parameters over the hereditarily finite superstructure over the real numbers.

Keywords: definability, computability, sigma-definability, sigma-presentability, semigroup of mappings.

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:1, 125–131

Bibliographic databases:

UDC: 510.5
Received: 23.04.2013

Citation: A. S. Morozov, “Nonpresentability of the semigroup $\omega^\omega$ over $\mathbb{HF(R)}$”, Sibirsk. Mat. Zh., 55:1 (2014), 156–164; Siberian Math. J., 55:1 (2014), 125–131

Citation in format AMSBIB
\Bibitem{Mor14}
\by A.~S.~Morozov
\paper Nonpresentability of the semigroup $\omega^\omega$ over~$\mathbb{HF(R)}$
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 1
\pages 156--164
\mathnet{http://mi.mathnet.ru/smj2521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3220594}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 1
\pages 125--131
\crossref{https://doi.org/10.1134/S0037446614010157}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332453900015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894689611}


Linking options:
  • http://mi.mathnet.ru/eng/smj2521
  • http://mi.mathnet.ru/eng/smj/v55/i1/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Morozov, “On $\Sigma$-rigid presentations of the real order”, Siberian Math. J., 55:3 (2014), 457–464  mathnet  crossref  mathscinet  isi  elib  elib
    2. A. S. Morozov, “A sufficient condition for nonpresentability of structures in hereditarily finite superstructures”, Algebra and Logic, 55:3 (2016), 242–251  mathnet  crossref  crossref  isi
    3. S. A. Aleksandrova, “O $\Sigma$-opredelimosti nasledstvenno konechnoi i spisochnoi nadstroek”, Sib. zhurn. chist. i prikl. matem., 18:1 (2018), 3–10  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:195
    Full text:34
    References:41
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019